# SDR AALA20160808001

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 76,153 hours, 40,304 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Overheated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE AFT FLIGHT ATTENDANT HANDSET AND CORD BECAME EXTREMELY HOT.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE REMOVED AND REPLACED HANDSET IAW AMM 23-40-04. OPS CHECKED NORMAL.
